# SDR DALA1220510921

- Difficulty date: April 1, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 61,462 hours, 47,255 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM UPPER AT STA 200 RBL 14-42.  REMOVED DAMAGE FLOORBEAM PER SRM 51-30-2 STEP 7 A 1 AND FIG 24.  INSTALLED REPLACEMENT FLOORBEAM IAW SRM 51-30-2 FIG 20 AND 24.
